2017 2017 Formula 1 Australian Grand Prix
ALBERT PARK, MELBOURNE
34
DAYS SINCE THIS EVENT
N/A
CURRENT TEMPERATURE
NON-CHAMPIONSHIP EVENT

TRACK ESSENTIALS:

ALBERT PARK
ALBERT PARK, MELBOURNE

THURSDAY, 23 MARCH 2017
To
SUNDAY, 26 MARCH 2017

CIRCUIT LENGTH - 5.303KM KILOMETRES
CIRCUIT DIRECTION - CLOCKWISE
AVERAGE SPEED - 164 KM/PH
MAXIMUM SPEED - 265 KM/PH
FASTEST POINT -
SLOWEST POINT -

The Melbourne Grand Prix Circuit is a street-based circuit around Albert Park Lake, only a couple of kilometres south of central Melbourne. It is used once a year as a racetrack for the Australian Grand Prix and V8 Supercar Support Races.

The circuit utilises everyday sections of road that circle Albert Park Lake, a small man-made lake just south of the Central Business District of Melbourne. The road sections that are used were rebuilt prior to the inaugural event in 1996 to ensure consistency and smoothness. As a result, compared to other circuits that are held on public roads, Albert Park is quite smooth as a racing surface and picturesque as there are only a few other places on the Formula 1 calendar where there is a body of water close to a racing track.

As a racing track of interest to drivers, it is considered quite fast and relatively easy to drive, drivers having commented that the consistent placement of corners allows them to easily learn the circuit and achieve competitive times. However, the flat terrain around the lake, coupled with the track design, means that the track is not conducive to overtaking.

Each year, most of the trackside fencing, pedestrian overpasses, grandstands and other motorsport infrastructure are erected from approximately 3 months prior to the grand prix weekend and removed within 6 weeks after the event.

2017 EVENT SCHEDULE / RESULTS

THURSDAY 23 MARCH 2017
StartFinishSessionDurationResults
12:50 13:20 Practice 30 minutes Available
17:00 17:10 Qualifying - Race 1 10 minutes Available
17:20 17:30 Qualifying - Race 2 10 minutes Available
17:45 17:55 Qualifying - Race 3 10 minutes Available
18:05 18:15 Qualifying - Race 4 10 minutes Available
FRIDAY 24 MARCH 2017
StartFinishSessionDurationResults
13:50 14:20 Race 1 13 laps Available
17:50 18:20 Race 2 13 laps Available
SATURDAY 25 MARCH 2017
StartFinishSessionDurationResults
15:20 15:50 Race 3 13 laps Available
SUNDAY 26 MARCH 2017
StartFinishSessionDurationResults
13:06 13:36 Race 4 13 laps Available

#8 Nick Percat

Brad Jones Racing

© Copyright 2017 Brad Jones Racing